Digital Library @ University of Peradeniya >
Annual Research Sessions (International) >
iPURSE 2014 >

Please use this identifier to cite or link to this item: http://dlib.pdn.ac.lk/handle/1/4934

Title: Construction of Divisible Designs from Normalized Hadamard Matrices
Authors: Jayathilake, A. A. C. A.
Perera, A. A. I.
Chamikara, M. A. P.
Keywords: IT, Mathematics and Statistics
Hadamard matrices
Divisible Designs
Issue Date: 4-Jul-2014
Publisher: University of Peradeniya , Sri Lanka
Citation: Proceedings Peradeniya University International Research Sessions (iPURSE 2014) ,Vol. 18, July 4 & 5, 2014, University of peradeniya, Sri lanka, pp. 393
URI: http://www.dlib.pdn.ac.lk/archive/handle1/4934
Appears in Collections:iPURSE 2014

Files in This Item:

File Description SizeFormat
393.pdf385.51 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback